# SDR DALA2018030501437

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 10,592 hours, 3,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727l-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO LEFT SIDEPLATE CORRODED AT SEVERAL SPOTS FROM BS 727L+10 TO 767.  MAINTENANCE REPAIRED THE SIDEPLATE IAW SRM 53-00-53, REPAIR 5.
